# SDR MWEA95009

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 13621225
- Condition: Low Pressure
- Location: Tail Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE TAIL EVACUATION SLIDE PRESSURE WAS FOUND TO BE LOW.  REPLACED TAIL EVACUATION SLIDE, RETURNED A/C TO SERVICE.
